Case ReportsBupropion XL–Induced Motor and Vocal TicsKayhan, Fatih MD*; Uguz, Faruk MD†; Kayhan, Ayşegül MD‡; Toktaş, Fikriye İlay MD§Author Information *Department of Psychiatry, Mevlana University Faculty of Medicine; †Department of Psychiatry, Necmettin Erbakan University Faculty of Medicine; ‡Department of Radiology, Konya Training and Research Hospital; and §Department of Neurology, State Hospital of Beysehir, Konya, Turkey. Address correspondence and reprint requests to Fatih Kayhan, MD, Mevlana University Faculty of Medicine, Aksinne mh. Esmetaş sk. No. 16, 42040 Meram, Konya, Turkey; E-mail: firstname.lastname@example.org Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Clinical Neuropharmacology: November/December 2014 - Volume 37 - Issue 6 - p 192-193 doi: 10.1097/WNF.0000000000000056 Buy Metrics Abstract Tics are stereotypical repetitive involuntary movements (motor tics) or sounds (vocal tics). Although the emergence of tics were reported in a few cases with the use of selective serotonin reuptake inhibitors, there was no case with bupropion extended-release (Bupropion XL). The current case report presents a male patient developing motor and vocal tics with the use of bupropion XL. © 2014 by Lippincott Williams & Wilkins.